Beiträge zur Frage der Drainage bei Peritonitis nach Appendicitis release_lh7g2kick5f7hpdssyty3iwpti

by Karl Kroher

Published in Deutsche Zeitschrift für Chirurgie by Springer Nature.

1915   Volume 134, p297-359

Archived Files and Locations

2.8 MB
file_fkkke3pecfechi6bh2nuxaphie (repository)
Read Archived PDF
Preserved and Accessible
Type  article-journal
Stage   published
Year   1915
Language   de ?
Container Metadata
Not in DOAJ
In Keepers Registry
ISSN-L:  0367-0023
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 158d3f0d-826e-4708-bfe0-87f91794206f